Azerbaijan National Academy of Science

The first website of Azerbaijan (1995)

HOME PAGE  >>  PhD Institute of Mathematics and Mechanics

Sadigova Sabina Rahib gizi
Place of birth Azerbaijan Republic, Neftchala district 
Date of birth 14.06.1984 
Education Baku State University 
Scientific degree Ph in math 
Title Associate Professor   
Topic of  PhD thesis:

-         specialty code

-         specialty name

-         topic name


Math. analysis

Some of basicity problems in Lebesgue spaces
Total number of printed scientific publications:

-          number of scientific publications printed abroad:

-          number of papers  published in journals indexed and abstracted in international databases




Number of patents and certificates of authorship  
Staff training:     

-         number of  PhD

Basic scientific achievements

The known Kato theorem on Riesz basicity of close systems in the sense of Kato is generalized to Banach case;  some abstract analogue of the classical Riemann problem of the theory  of analytic functions on Banach case is introduced  and its  Noetherness is studied;  a double perturbed  system is considered in Banach space, a relationship  between its basicity  and correct solvability of the abstract Riemann problem in the considered  Banach space is obtain; the obtained abstract results are applied to special cases and the final result are found;  the abstract analogues of classical systems of exponents, cosines and sines are introduced, a relationship  between their  basis properties in Banach space is obtained; basicity  problems  of double systems consisting of generalized Faber polynomials with complex coefficients on Carleson curve is studied in Lebesgue spaces.

Names of scientific works
  1. Bilalov B.T., Sadigova S.R. On the space of coefficients in topological spaces. International J. of Math. Sci. & Engg. Appls. (IJMSEA) ISSN 0973-9424,. 7(1), (January, 2013), 353-362
  2. Sadigova S.R., Mamedova Z.V. Frames from Cosines with the Degenerate Coefficients. American Journal of Applied Mathematics and Statistics, 2013, 1(3), 36-40
  3. Sadigova S.R., Kasumov Z.A. On atomic decomposition for Hardy classes with respect to degenerate exponential systems. Proceedings of the Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, 40(1), 2014, 55-67
  4. Sadigova S.R . The general solution of the homogeneous Riemann problem in the weighted Smirnov classes. Proceedings of the Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, 40(2) , 2014, 115–124
  5. Bilalov B.T., Sadigova S.R. On -statistical convergence . Proceedings of the American Mathematical Society, 143(9), September 2015, 3869–3878
  6. Sadigova S.R. , Nazarova T.Y. Statistical type Lebesgue and Riesz theorems. International Journal of Mathematical Analysis, 9(34), 2015, 1669 – 1683
Membership with international and foreign scientific organizations  
Pedagogical activity  
Other activities “Azerbaijan Journal of Mathematics “  , “Journal of Contemporary Applied Mathematics” və “Caspian Journal of Applied Mathematics,  Ecology and Economics” journals “editorial assistant”. 
Awards and prizes Honorary diploma of Baku State University 
Main place of work and its address

Institute of Mathematics and Mechanics ANAS, AZ1141, Azerbaijan Republic, Baku, B.Vahabzade, 9

Position Leading  research associate  
Office phone  
Mobile (+994 50) 4542265 
Home phone